MathSciNet Relay Station
MathSciNet bibliographic data
MR2306349 (2008d:92043) 92D25 (34K14 34K20)
Meng, Xinzhu; Chen, Lansun Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays. J. Theoret. Biol. 243 (2006), no. 4, 562–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement